| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vitrectomy (2643)
| Date of Event |
03/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that tecnis monofocal intraocular lens (model zcb00 +16.0 diopter) was removed from patient¿s right eye and the patient left aphakic.Additional information was received, and it was learnt that vitrectomy was performed.Patient was doing fine at discharge.No further information provided,.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 4/30/2019.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection using magnification was performed to the returned sample.Traces of what appears to be viscoelastics are observed on the lens surface.The lens was cut; most probably related to the explant mentioned on the initial report.The lens borders are smooth.The haptics are undamaged.The reported issue could not be verified.Based on the information provided by the customer (indicates there was no product quality issue) and evaluation of the lens; there is no indication of a product quality deficiency.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints related to this production order was conducted in the complaint system.The search revealed no additional investigation requests has been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Correction data: in the initial report section implant date and explant date was inadvertently populated incorrectly.The correct data is as follows: if implanted, give date: not applicable, as lens was removed in the initial surgery.If explanted, give date: not applicable, as lens was removed in the initial surgery.All pertinent information available to johnson and johnson surgical vision has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.